Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×

Two months 1mg Clonazepam can give this?


[dc...]

Recommended Posts

[dc...]

Dear friends,

I took for two months 0.5 mg Clonazepam twice per day and Prozac 10 mg, then 20 mg, then 10 mg, both for panic disorder and anxiety. I super quick tapper both of them in about a week... That was at the end of June.

I am not feeling well. My symptoms now are extreme dizzines, tremors, some sort of shortness of breath, and mild-moderate sharp stabbing pain in my head. Could these symptoms be caused by withdrawal or it is anxiety?

Other simptoms I had were:

Anxiety (of course)

Some brain zaps

Gastrointestinal discomfort

Hypersensitivity to light and sound

Depersonalization

...

I am happy to be part of this website. I am eager to get well. I need somebody to talk, or at least to help me go through this... Sometimes I cry... It is so hard...

We will get over this, but patience and time are hard to get.

Thank you

Link to comment
Share on other sites

[01...]
You have quit two potent psychoactive drugs cold-turkey basically at the same time. I did something similar back in 2010. and have recovered. Then stupidly got on meds again in 2018, but what I'm saying is that it is certainly possible to recover.
Link to comment
Share on other sites

[dc...]

Thank you!

I am so dizzy and I have to go to work tomorrow. I was home due to the virus, but now I will start again.

Thank you so much for your reply!!!

Link to comment
Share on other sites

Hi,

 

I did similar, but with citalopram and diazepam.

 

It's not easy but things do get better, 4 months now and good and bad days, but the good days are coming more often.

 

Good luck

Link to comment
Share on other sites

lucian, I CT'd 10 mgs of Ambien and 2 ms/daily of xanax a few years ago. I was extremely uncomfortable for 6 months -- headaches, dizziness, gi effects, awful psychological s/x (DP and DR). But these all gradually faded away. At the end of 6 months I felt okay. Now, if had only not reinstated, I think I would have been fine. But things happened in my life and I got back on the drugs. Big mistake.

 

I think if you just give your CT time, that you'll be okay.

 

Best,

 

Katz

Link to comment
Share on other sites

  • Please Donate

    Donations help fund our recurring webhosting and software licencing fees, and will aid the development of new withdrawal and taper utilities for our members.

    Donate with PayPal button

  • Popular Now

×
×
  • Create New...